# SDR QXEA2021092700451

- Difficulty date: September 27, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 33,416 hours, 35,728 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

DURING POST FLIGHT WALK-AROUND, SAW #3 BRAKE SLIGHTLY ON FIRE. FIRE AND SMOKE CLEARED BEFORE AIRPORT FIRE AND RESCUE SHOWED UP. TIRE AND BRAKE LOOK OK. REMOVED FROM SERVICE. PERFORMED GVI OF THE MAIN LANDING GEAR WHEEL ASSY, #3 TIRE AND BRAKES IAW AMM TASK 32-40-00-210-802 AND TASK 32-40-00-210-803. REMOVED MLG TIRE HUB CAP IAW  Q400 AMM TASK 32-40-00-210-802, STEP 4 (A) (1-3) AND INSPECTED WHEEL BEARING ASSY, NO DEFECTS NOTED. CLEANED MLG WHEEL AND REMOVED EXCESSIVE GREASE. INSTALLED #3 MLG TIRE HUB CAP IAW Q400 AMM TASK 32-41-01-400-801, STEP 4(B) (25-27). NO DEFECTS OR FIRE DAMAGE NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
